# SDR TAMF20080020S

- Difficulty date: March 13, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 3114M90001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WAS FOUND A CRACK ON CF6-80C2, THRUST REVERSER FITTING P/N 3114M90-001 AT 2 O’CLOCK. DAMAGED AREA WAS REPAIRED IAW EWO 767 54-036 AND TAC-080316. THIS REPAIR IS CLASSIFIED AS TEMPORARY REPAIR AND THE AFFECTED FITTING MUST BE CHANGED AT NEXT MAJOR MAINTENANCE INSPECTION, C CHECK.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
